# SDR IPXA2017092021905

- Difficulty date: September 20, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 54,951 hours, 18,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 233N3219300
- Part serial: D00050
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON/ARMED/OFF GUARDED SWITCH GUARD BROKEN. REMOVED AND REPLACED EMERGENCY LIGHTS P5 PANEL IAW AMM 33 51 08. OP CHECKS GOOD 31 12 11 51A ITEM 015.
